# SDR ABXA20190918143

- Difficulty date: September 18, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 101,467 hours, 29,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plug
- Part number: LAP40061
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT SIDE WINDOW PLUG AT FUSELAGE STATION 845. THE WINDOW PLUG WAS REPLACED. THE AIRPLANE WAS GROUNDED.
